Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 305, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Nov 17, 2015, 6:29 AM CST for 4 counties in Oklahoma. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 17, 2015, 6:29 AM CST (12:29 UTC)
- Expired
- Nov 17, 2015, 7:30 AM CST
- In force
- 61 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Choctaw County, OK, Latimer County, OK, LeFlore County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 132 km from the middle of the area, began a volume at 12:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 1:48 AM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 0.5 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1548 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -403 m²/s²
- 0-3 km storm-relative helicity
- -219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
439
WUUS54 KTSA 171229
SVRTSA
OKC023-077-079-127-171330-
/O.NEW.KTSA.SV.W.0305.151117T1229Z-151117T1330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
629 AM CST TUE NOV 17 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHOCTAW COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHWESTERN LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
CENTRAL LATIMER COUNTY IN SOUTHEASTERN OKLAHOMA...
EASTERN PUSHMATAHA COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 730 AM CST
* AT 628 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTH OF DAMON TO 6 MILES SOUTHWEST OF
RAYMOND GARY STATE PARK...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO ROOFS...SIDING AND TREES WILL BE POSSIBLE.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
WILBURTON... CLAYTON...
TALIHINA... WISTER...
RED OAK... FORT TOWSON...
FANSHAWE... SAWYER...
ALBION... HUGO LAKE STATE PARK...
OCTAVIA... CLOUDY...
TUSKAHOMA... MUSE...
TALIMENA STATE PARK... NASHOBA...
CLAYTON LAKE STATE PARK... YANUSH...
KIAMICHI... BENGAL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3491 9541 3507 9469 3451 9466 3450 9505
3425 9505 3424 9515 3394 9516 3396 9523
3389 9526 3391 9527 3387 9529 3387 9538
TIME...MOT...LOC 1228Z 271DEG 26KT 3482 9531 3392 9531
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
626
WWUS54 KTSA 171250
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
650 AM CST TUE NOV 17 2015
OKC023-171259-
/O.CAN.KTSA.SV.W.0305.000000T0000Z-151117T1330Z/
CHOCTAW OK-
650 AM CST TUE NOV 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHOCTAW COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3430 9527 3491 9541 3507 9469 3451 9466
3451 9504 3425 9505 3424 9515 3417 9515
3416 9517
TIME...MOT...LOC 1249Z 259DEG 21KT 3493 9511 3450 9522 3425 9515
$$
OKC077-079-127-171330-
/O.CON.KTSA.SV.W.0305.000000T0000Z-151117T1330Z/
LE FLORE OK-LATIMER OK-PUSHMATAHA OK-
650 AM CST TUE NOV 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CST
FOR SOUTHWESTERN LE FLORE...CENTRAL LATIMER AND EASTERN PUSHMATAHA
COUNTIES...
AT 649 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RED OAK TO NEAR NASHOBA TO 8 MILES SOUTHEAST OF
CLOUDY...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO ROOFS...SIDING AND TREES WILL BE POSSIBLE.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
WILBURTON... TALIHINA...
WISTER... RED OAK...
FANSHAWE... ALBION...
YANUSH... KIAMICHI...
BENGAL... OCTAVIA...
WHITESBORO... DAMON...
TUSKAHOMA... MUSE...
LAKE WISTER STATE PARK... TALIMENA STATE PARK...
NASHOBA... CLAYTON LAKE STATE PARK...
HONOBIA... PANOLA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3430 9527 3491 9541 3507 9469 3451 9466
3451 9504 3425 9505 3424 9515 3417 9515
3416 9517
TIME...MOT...LOC 1249Z 259DEG 21KT 3493 9511 3450 9522 3425 9515
HAIL...<.75IN
WIND...60MPH
$$585
WWUS54 KTSA 171312
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
712 AM CST TUE NOV 17 2015
OKC077-079-127-171330-
/O.CON.KTSA.SV.W.0305.000000T0000Z-151117T1330Z/
LE FLORE OK-LATIMER OK-PUSHMATAHA OK-
712 AM CST TUE NOV 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CST
FOR SOUTHWESTERN LE FLORE...EASTERN LATIMER AND NORTHEASTERN
PUSHMATAHA COUNTIES...
AT 711 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FANSHAWE TO 11 MILES SOUTHEAST OF ALBION...MOVING
NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO ROOFS...SIDING AND TREES WILL BE POSSIBLE.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
TALIHINA... WISTER...
RED OAK... FANSHAWE...
ALBION... BENGAL...
OCTAVIA... WHITESBORO...
LAKE WISTER STATE PARK... MUSE...
TALIMENA STATE PARK... HONOBIA...
SUMMERFIELD... PANOLA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3447 9506 3495 9522 3496 9516 3507 9469
3451 9466 3451 9504 3446 9504
TIME...MOT...LOC 1311Z 231DEG 41KT 3494 9493 3452 9500
HAIL...<.75IN
WIND...60MPH
$$319
WWUS54 KTSA 171331
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
731 AM CST TUE NOV 17 2015
OKC077-079-127-171340-
/O.EXP.KTSA.SV.W.0305.000000T0000Z-151117T1330Z/
LE FLORE OK-LATIMER OK-PUSHMATAHA OK-
731 AM CST TUE NOV 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LE FLORE...
EASTERN LATIMER AND NORTHEASTERN PUSHMATAHA COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
TULSA.
LAT...LON 3447 9506 3495 9522 3496 9516 3507 9469
3451 9466 3451 9504 3446 9504
TIME...MOT...LOC 1330Z 271DEG 26KT 3494 9493 3452 9500
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 5:22 AM CST, 1 hour 7 minutes earlier.
Area forecast discussion, Nov 17, 5:22 AM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
522 AM CST TUE NOV 17 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Line of strong thunderstorms will continue to move across far
eastern OK and through western AR through about 16z with trailing
area of rain and low mvfr ceilings for a few hours in its wake.
Clearing expected through the afternoon from W to E as Pacific
front/ dry line sweep through with gusty south winds becoming more
southwest tonight. Some wrap around moisture with passage of upper
low likely to result in low-end VFR ceilings across NE OK late in
the forecast period.
&&
.PREV DISCUSSION... /ISSUED 237 AM CST TUE NOV 17 2015/
DISCUSSION...
Squall line is marching out of central Oklahoma and into
eastern Oklahoma early this morning. Wind gusts as high as
99 mph have been recorded with this squall line this morning.
The threat for wind gusts in the 60 to 80 mph range will persist
for the next several hours as the squall line moves across eastern
Oklahoma through 13z. The storms will likely diminish slightly as
they move into Arkansas and away from the more favorable instability.
The storms are expected to be east of the forecast area by early
afternoon.
Locally heavy rainfall will also be a concern as the squall line
treks across the area with scattered showers and thunderstorms
occurring ahead of the line. Will continue the Flash Flood Watch
as is for now. It will most likely be able to trimmed back and
cancelled early.
Not expecting any precipitation with the upper level low as it
pulls out across Kansas tonight. Therefore, removed the small pops that
were in place.
Quiet weather is forecast for the remainder of the work week with
a cold front moving through the area Friday night into Saturday. Have
a dry forecast for now but need add some pops for this time-frame
if the ECMWF is correct. Chilly temperatures are expected Saturday
with freezing or below freezing readings forecast for the majority
of the area Saturday night/Sunday morning.
High pressure will prevail from Sunday into early next week with
below normal temperatures.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 69 43 64 40 / 90 10 0 0
FSM 68 43 62 41 / 100 10 0 0
MLC 67 44 64 42 / 100 0 0 0
BVO 66 42 61 35 / 80 10 0 0
FYV 69 41 57 37 / 100 10 0 0
BYV 70 42 55 40 / 90 10 0 0
MKO 68 42 63 40 / 100 10 0 0
MIO 69 44 59 36 / 100 10 0 0
F10 68 43 64 41 / 90 0 0 0
HHW 66 43 64 42 / 100 10 0 0
&&
.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through this afternoon for OKZ049-053-063-
068>076.
AR...Flash Flood Watch through this afternoon for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...99
LONG TERM....99
AVIATION...14Hazardous weather outlook, Nov 17, 5:00 AM CST, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 AM CST TUE NOV 17 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 AM CST TUE NOV 17 2015 ...SEVERE WEATHER AND FLASH FLOODING POSSIBLE TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA....EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... A SQUALL LINE OF THUNDERSTORMS WILL MARCH ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS THIS MORNING BEFORE EXITING BY EARLY AFTERNOON. WIND SHEAR NEAR THE SURFACE WILL ENHANCE THE DAMAGING WIND POTENTIAL WITH THIS LINE...AND ALSO SUPPORT SHORT LIVED TORNADOES. THE MOST LIKELY AREAS FOR SEVERE WEATHER WILL BE ACROSS SOUTHEAST OKLAHOMA WHERE INSTABILITY WILL BE THE HIGHEST. FLASH FLOODING WILL ALSO BE A CONCERN AS THE LINE OF STORMS PASSES...WITH RAINFALL TOTALS OF 1 TO 3 INCHES POSSIBLE THROUGH EARLY THIS AFTERNOON ACROSS FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY THROUGH MONDAY...NO HAZARDS. EXTENDED DISCUSSION... HIGH PRESSURE WILL PREVAIL THROUGH LATE WEEK BEFORE A COLD FRONT MOVES THROUGH THE REGION FRIDAY NIGHT INTO SATURDAY. MUCH OF EASTERN OKLAHOMA AND WESTERN ARKANSAS WILL SEE FREEZING OR BELOW FREEZING TEMPERATURES SATURDAY NIGHT/SUNDAY MORNING. COOL TEMPERATURES CONTINUE INTO EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Nov 17, 3:58 AM CST, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
358 AM CST TUE NOV 17 2015
OKZ054>057-060>062-067-171100-
ROGERS OK-CRAIG OK-NOWATA OK-TULSA OK-WAGONER OK-MAYES OK-
WASHINGTON OK-OSAGE OK-
358 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MAYES...ROGERS...
SOUTHEASTERN OSAGE...NOWATA...SOUTHERN WASHINGTON...NORTHWESTERN
WAGONER...TULSA AND WESTERN CRAIG COUNTIES UNTIL 500 AM CST...
AT 358 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF SOUTH COFFEYVILLE TO 5 MILES EAST OF
SAND SPRINGS...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA... BROKEN ARROW...
BARTLESVILLE... SAND SPRINGS...
CLAREMORE... NOWATA...
OWASSO... SKIATOOK...
CATOOSA... COLLINSVILLE...
VERDIGRIS... CHELSEA...
INOLA... SPERRY...
OOLOGAH... SOUTH COFFEYVILLE...
RAMONA... OCHELATA...
DELAWARE... FOYIL...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 216 AND 269.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3608 9553 3606 9603 3608 9625 3700 9577
3700 9504
TIME...MOT...LOC 0958Z 265DEG 27KT 3698 9558 3612 9602Special weather statement, Nov 17, 4:15 AM CST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
415 AM CST TUE NOV 17 2015
OKZ060>062-064>067-070-071-171115-
OKFUSKEE OK-ROGERS OK-MUSKOGEE OK-CREEK OK-TULSA OK-MCINTOSH OK-
WAGONER OK-MAYES OK-OKMULGEE OK-
415 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OKFUSKEE...SOUTHWESTERN
MAYES...OKMULGEE...SOUTH CENTRAL ROGERS...WESTERN MCINTOSH...
WAGONER...NORTHWESTERN MUSKOGEE...EAST CENTRAL CREEK AND SOUTHEASTERN
TULSA COUNTIES UNTIL 515 AM CST...
AT 414 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO 3 MILES SOUTH OF BEGGS TO 3 MILES NORTHWEST
OF WETUMKA...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SOUTHERN TULSA... BROKEN ARROW...
OKMULGEE... OKEMAH...
BIXBY... SAPULPA...
JENKS... GLENPOOL...
COWETA... HENRYETTA...
HASKELL... INOLA...
KIEFER... MORRIS...
BEGGS... MOUNDS...
WELEETKA... DEWAR...
PORTER... SCHULTER...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 221 AND 257.
INTERSTATE 44 BETWEEN MILE MARKERS 213 AND 217, AND BETWEEN MILE
MARKERS 219 AND 226.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FOR
EASTERN OKLAHOMA.
LAT...LON 3566 9616 3608 9608 3620 9536 3575 9548
3520 9577 3520 9598 3529 9598 3529 9635
TIME...MOT...LOC 1014Z 261DEG 27KT 3606 9596 3569 9607 3528 9627Special weather statement, Nov 17, 4:48 AM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
448 AM CST TUE NOV 17 2015
OKZ049-053-065-066-071-073>075-171145-
PUSHMATAHA OK-OKFUSKEE OK-PITTSBURG OK-MCINTOSH OK-HASKELL OK-
CHOCTAW OK-LATIMER OK-OKMULGEE OK-
448 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKFUSKEE...SOUTH
CENTRAL OKMULGEE...MCINTOSH...NORTHWESTERN CHOCTAW...PITTSBURG...
WESTERN LATIMER...WESTERN PUSHMATAHA AND WEST CENTRAL HASKELL
COUNTIES UNTIL 545 AM CST...
AT 447 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HENRYETTA TO 4 MILES NORTH OF ASHLAND TO 8 MILES
SOUTHEAST OF CANEY...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER... EUFAULA...
ANTLERS... CLAYTON...
HENRYETTA... CHECOTAH...
HARTSHORNE... KREBS...
QUINTON... WELEETKA...
DEWAR... KIOWA...
SAVANNA... CROWDER...
RATTAN... ALDERSON...
CANADIAN... INDIANOLA...
HANNA... ASHLAND...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 226 AND
273.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FOR
EASTERN OKLAHOMA.
LAT...LON 3415 9598 3416 9578 3450 9578 3451 9567
3459 9567 3459 9588 3468 9589 3468 9609
3505 9609 3515 9598 3529 9598 3529 9623
3545 9620 3551 9535 3418 9537 3412 9594
TIME...MOT...LOC 1047Z 270DEG 33KT 3543 9598 3483 9604 3416 9610Special weather statement, Nov 17, 4:49 AM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
449 AM CST TUE NOV 17 2015
OKZ057-058-061>063-067-068-171145-
ROGERS OK-CRAIG OK-WAGONER OK-CHEROKEE OK-DELAWARE OK-OTTAWA OK-
MAYES OK-
449 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR MAYES...CENTRAL ROGERS...
OTTAWA...WESTERN DELAWARE...NORTHWESTERN CHEROKEE...NORTHERN WAGONER
AND CRAIG COUNTIES UNTIL 545 AM CST...
AT 449 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF COMMERCE TO 5 MILES WEST OF
INOLA...AND MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
BROKEN ARROW... CLAREMORE...
MIAMI... VINITA...
JAY... PRYOR...
PRYOR CREEK... GROVE...
COMMERCE... CHOUTEAU...
CHELSEA... INOLA...
LOCUST GROVE... SALINA...
FAIRLAND... AFTON...
QUAPAW... LANGLEY...
ADAIR... WELCH...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 242 AND 324.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3666 9462 3605 9505 3604 9576 3612 9576
3700 9511 3700 9462
TIME...MOT...LOC 1049Z 259DEG 32KT 3697 9496 3613 9561Special weather statement, Nov 17, 4:50 AM CST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 450 AM CST TUE NOV 17 2015 OKZ066>068-070-071-171145- MUSKOGEE OK-MCINTOSH OK-WAGONER OK-CHEROKEE OK-OKMULGEE OK- 450 AM CST TUE NOV 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKMULGEE... NORTHEASTERN MCINTOSH...NORTHWESTERN CHEROKEE...WAGONER AND MUSKOGEE COUNTIES UNTIL 545 AM CST... AT 450 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF COWETA TO 4 MILES WEST OF COUNCIL HILL...AND MOVING EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IN OR NEAR THE PATH INCLUDE... MUSKOGEE... WAGONER... COWETA... FORT GIBSON... HASKELL... WARNER... OKAY... HULBERT... PORTER... OKTAHA... BRAGGS... TAFT... BOYNTON... COUNCIL HILL... RENTIESVILLE... TULLAHASSEE... SEQUOYAH STATE PARK... KEEFETON... WAINWRIGHT... SUMMIT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FOR EASTERN OKLAHOMA. LAT...LON 3608 9506 3549 9525 3547 9583 3605 9561 TIME...MOT...LOC 1050Z 259DEG 35KT 3600 9556 3555 9573
Special weather statement, Nov 17, 5:49 AM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
549 AM CST TUE NOV 17 2015
ARZ001-OKZ058-062-063-067>072-171230-
BENTON AR-ADAIR OK-MUSKOGEE OK-MCINTOSH OK-WAGONER OK-CHEROKEE OK-
DELAWARE OK-SEQUOYAH OK-OTTAWA OK-MAYES OK-
549 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON...
SOUTHEASTERN MAYES...NORTHWESTERN SEQUOYAH...SOUTHEASTERN OTTAWA...
NORTHEASTERN MCINTOSH...DELAWARE...CHEROKEE...SOUTHEASTERN WAGONER...
NORTHEASTERN MUSKOGEE AND NORTHWESTERN ADAIR COUNTIES UNTIL 630 AM
CST...
AT 549 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF BERNICE STATE PARK TO 3 MILES
WEST OF KEEFETON...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE... TAHLEQUAH...
JAY... GROVE...
FORT GIBSON... GRAVETTE...
WEST SILOAM SPRINGS... COLCORD...
KANSAS... OKAY...
WEBBERS FALLS... HULBERT...
BERNICE... SPAVINAW...
OAKS... BRAGGS...
LEACH... SEQUOYAH STATE PARK...
PROCTOR... PEGGS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FOR
EASTERN OKLAHOMA.
LAT...LON 3650 9462 3650 9442 3558 9489 3548 9550
3673 9488 3680 9462
TIME...MOT...LOC 1149Z 257DEG 36KT 3668 9485 3557 9540The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 9:31 PM CST | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 44 min |
| Nov 16, 9:38 PM CST | Special Weather Statement | TSA | Okmulgee | 52 min |
| Nov 16, 10:05 PM CST | Special Weather Statement | TSA | Haskell | 40 min |
| Nov 17, 1:56 AM CST | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Nov 17, 2:22 AM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 53 min |
| Nov 17, 2:30 AM CST | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 45 min |
| Nov 17, 2:36 AM CST | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 39 min |
| Nov 17, 3:07 AM CST | Severe Thunderstorm Warning | TSA | Craig, Creek, Nowata, Osage, Pawnee, Rogers and 2 more | 53 min |
| Nov 17, 3:11 AM CST | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more | 64 min |
| Nov 17, 3:58 AM CST | Special Weather Statement | TSA | Craig, Nowata, Rogers, Tulsa, Washington | 62 min |
| Nov 17, 4:15 AM CST | Special Weather Statement | TSA | Okmulgee, Wagoner | 60 min |
| Nov 17, 4:20 AM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 40 min |
| Nov 17, 4:48 AM CST | Special Weather Statement | TSA | McIntosh, Pittsburg, Pushmataha | 57 min |
| Nov 17, 4:49 AM CST | Special Weather Statement | TSA | Craig, Delaware, Mayes, Ottawa | 56 min |
| Nov 17, 4:50 AM CST | Special Weather Statement | TSA | Muskogee, Wagoner | 55 min |
| Nov 17, 5:23 AM CST | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 67 min |
| Nov 17, 5:29 AM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
| Nov 17, 5:41 AM CST | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 64 min |
| Nov 17, 5:49 AM CST | Special Weather Statement | TSA | Cherokee, Delaware, Muskogee | 41 min |
| Nov 17, 6:25 AM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 65 min |
| Nov 17, 6:45 AM CST | Special Weather Statement | TSA | Sequoyah | 45 min |
| Nov 17, 7:02 AM CST | Tornado Warning | TSA | Adair | 14 min |
| Nov 17, 7:18 AM CST | Special Weather Statement | TSA | LeFlore, Sequoyah | 57 min |
| Nov 17, 1:25 PM CST | River Flood Warning | TSA | Cherokee | 47 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.